# SDR ASAA2018080125608

- Difficulty date: July 30, 2018
- Submitted: August 1, 2018
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 40,090 hours, 12,148 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PRESSURIZATION CONTROL PANEL "AUTO FAIL" LIGHT ILLUMINATED ON SHORT FINAL APPROACH. GROUNDED - YES. VERIFIED DISCREPANCY. FOUND NR 1 CONTROLLER FAULTING LRU CODE 57. PERFORMED FIM 21-31 TASK 801 (DCPC) BITE PROCEDURE. NO ACTIVE FAULTS FOUND. SYS RESET. FAULT CLEARED. PERFORMED FIM 21-31 TASK 824 CABIN PRESSURE CONTROLLER FAIL - FAULT ISOLATION . NO NEW FAULTS LOGGED. PERFORMED AMM TASK 21-31-00-700-802 PRESSURIZATION SYSTEM GROUND TEST ON NR 1 CONTROLLER. ALL TESTS PASSED.
